# SDR SCNA20230206071

- Difficulty date: January 26, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8095A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U1
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203750000 NR 00167: CORROSION AFT CARGO DOR SURROUND FWD SHIELD STA 767 TO STA 787 25R.  RESOLUTION:  AFT CARGO DOR SURROUND FWD SHIELD STA 767 TO STA 787 25R FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE FOR THIS PART. R/R SHIELD PER SRM 51-40-02 SRM 51-40-05 AND BOEING DRAWING 146A0081
